To be honest I havent had any side effects I can attribute to yaz though everyone is different. Some women say their skin gets worse before it gets better but mine didnt, it stayed the same until 3-4 months than quickly cleared. It doesnt generally cause weight gain in fact most women lose weight. It has an ingredient close to spiro but not in a high dosage.
Any hormonal birth control pill/implant increases risks for blood clots, stroke, etc but in most women who are healthy and dont smoke its minimal.If you have clotting/vascular disorders you may not be a candidiate.
With yaz, I never had mood swings or nausea, when I took other bc pills Id feel sick if I didnt eat with them, this seems to be a good one for me.
Spiro worked great for me for about three years, but eventually my body either got used to it or it was the birth control pill I added that threw it all off. Either way once I started breaking out again I ended up having to go to my last resort of Accutane. If you haven't tried Sprio I would recommend def trying it as it really did work great and quickly for me.
Thanks for that info
Good to hear spiro worked for you - sorry it didn't last though. My doctor mentioned accutane to me also... and it's my absolute last resort treatment too. Hope that's working out well for you now!
>I have been on it for 4 months now and I cleared up right away from it. But.. I was on accutane from April to October and then I was off it for 3 months and went under a very high stress situation and I started to break out again I'm not sure if it was just accutane effects wearing off or if it was stress. Either way I freaked out and didn't want to do another accutane course what so ever so I decided to try spiro because I've always heard that if it accutane fails you to try spiro, the side effects of spiro are much more alluring after you've been on accutane trust me. I've not had side effects from spiro period. I've maye had to use the bathroom a few more times a day in the beginning but nothing to complain about. My blood pressure has remained in great condition and my potassium has gone uneffected.
I've not been told when I need to come off of spiro. My doctor has people on it for years and years and has not even brought up the subject of coming off it. Lots of people are on it long term. And it is considered safe.
That's good you haven't had side effects from it. I'll definitely ask my doctor about spiro
hi Lilly, heres what worked for me, I take a birth control called yaz, it has a similar ingredient to spiro (drospirenone) but only 1/4 the dosage. I couldnt tolerate spiro as it made my blood pressure very low. Within 3-4 months of taking yaz my skin was clear.
Why not add some form on the regimen? I mean, you can use the topicals while you take bc pills, theres no reason you cant.
Thanks for the reply
I do remember you mentioning yaz somewhere else before - glad it's been working so well for you My doctor mentioned this one second to diane so I'll look into yaz also. Have you had any issues with yaz at all? Do you know what possible side effects are?
I probably will end up combining some form of the regimen with any medication I take. It's what I did when I took antibiotics for my skin and that worked well for me. I'd just rather be able to see that any results can be attributed to just the medication or just the topical / BP (if that makes sense..?) So maybe I'll take whatever medication for a while on it's own first to see how it works and then possibly add in BP or something like it.